# SDR AWXA200300134

- Difficulty date: January 23, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 47,639 hours, 33,761 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601271A
- Part serial: 0439
- Condition: Delaminated
- Location: No. 1 Position
- Part time: 14,841 hours, 9,358 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-14 CHECK THE NO. 1 SLAT WAS FOUND DELAMINATED ON THE TRAILING EDGE WEDGE. MAINTENANCE REMOVED AND REPLACED THE NO. 1 SLAT ASSEMBLY IAW BMM 27-81-21.
